# SDR AALA202502055156

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 37,964 hours, 7,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PATH LIGHTING AT SEATS 11C AND 12C ARE INOPERATIVE. MAINTENANCE FOUND WIRES BROKEN AT SEAT CONNECTOR 7261VC7 AND REPINNED CONNECTOR PER SWPM 20-44-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
